# SDR 08FDEA02118

- Difficulty date: June 3, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,521 hours, 17,091 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53985240204
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD BUSHING REPAIR ON FUSELAGE SKIN C 83, P 5 LT WITHOUT ANY OLD   DOCUMENTATION.  REPAIR PERFORMED BY REMOVING OF BUSHING, CHECK THE HOLE AND INSTALL BUSH IAW SRM 53-10-12 FIG 221.
